# SDR FDEA202112293155

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: 114N4004
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT I/B TRACK I/B SIDE COVE PANEL CRACKED REMOVED AND REPLACED COVE PANEL PER BAC DWG #114N4004 REV F
